Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

On Benzo for 5 months... Now Out of it


[...]

Recommended Posts

My story started when Covid hit and I feel my anxiety back again... for some reasons I did not want to get back to Cipralex, HOW EVER, it was a Huge mistake...I start taking Clonazepam from my left over pills since 3 year ago. I was thinking that is just act as needed, but I did not know until month of 5 that it is addicting. for me in my whole life, Addiction never had a meaning, I am not smoking and addicted to any thing, I have strong personalty that can withdraw from anything in a moment....I was taking it one day, then stop for few days and again when my panic of Axniety back... I was feeling I am getting worse after 2 months , and I did not know it is because of Clonazepam... Specially I was taking it irregularly for long time ( 2 or 3 month at that time)... Until I googled and read about this Dangerous medicine.... Then I started Cipralex on month 5 and start to take Clonazepam in regular shape ...then every thing start to get better.... after 5 weeks of Cipralex, I started slow tapering of Clonazepam, I just realized whay a huge mistake I did that did not read about Benzos earlier, and my Doctor did not know about that too :o  >:( >:( he was not a specialist in this field....I took one full pill 0.5 every night, then start to taper 0.25% every ten days.... I gone through lots of Problem, I was feeling like flue...Cold feeling night time...Burning in my ganital area, prostate pain, Liver burning..stomach upset and sensitive most of the times, and feeling in FOG during taking this medicine and very Low tolerance to any noise or people around me.... and I went to doctor for each...that was Really Crazy...until I read here people have similar issue,,,My Family doctor said it is not related to Benzo, But I was sure it is... after couple of weeks, each problem comes and goes......I can say, Anxiety was way way better than Benzo side affects.... Now that I am writing I am clean 1.5 months, ...BUT...Still my dry mouth,.,,,, some times feeling Cold and Specially Headache(special headaches, not like normal ones) and eye dryness and Heart Palpitation comes and goes.... end of month One I had Heart palpitations for over a week.... That is not and easy withdrawal.... I naver and Ever will back to it... I live with Anxiety, But Never back to this poison... Cipralex has way way affect with much much less side effects... THis benzo was almost kiling me in my mind.... The worse one was Heart Palpitation that I never had experienced ion my whole Life, I did not know what that means :o I am 49 and this was my worse experience ,,,,,...Mya be some of you find this writing relaxing because of common problems we have had..and I am writing this only to tell you, DONT WORRY, it is all side effect that will go away BUT, It takles kMuch much longer than what you think ( Like myself)....and one day we will be back to normal, But dont get back to it again...if you really really really dont need ...All the Best and Bless to you all that are reading this and I wish you a very happy life.
Link to comment
Share on other sites

Hello Reza,

 

It's good to hear you're benzo free but you sure had a rough road figuring out what was happening to you, a situation many here are familiar with.  Thank you for giving hope to others that this terrible experience will pass, and you're right, it takes way too long.

 

Pamster

Link to comment
Share on other sites

That is correct......I never had such experience before...after 4 months I noticed all those pains are coming from benzo, not anxiety...It takes really Long to get clean and symptom free.... I am still suffering more and less, but getting better week after week (not day after day). I was only 5 month on it, I can imagine other friends with years on it. Thanks for making this Blog, that Helped me alot to see I am not alone, and lots of tortures are coming from benzo to me...I was feeling really good when I noticed those problems are from Benzo and they will go away, otherwise I was feeling some thing is really gone bad to me :)
Link to comment
Share on other sites

  • 1 year later...

In your signature, put your ticker url:

[nobbc]https://www.tickerfactory.com/ezt/d/4;10769;479/st/20210925/e/My+Event/dt/0/k/1704/event.png[/nobbc]

 

between image tags, like this:

[nobbc]https://www.tickerfactory.com/ezt/d/4;10769;479/st/20210925/e/My+Event/dt/0/k/1704/event.png[/img][/nobbc]

 

and you will be able to see your ticker:

 

width=420 height=120https://www.tickerfactory.com/ezt/d/4;10769;479/st/20210925/e/My+Event/dt/0/k/1704/event.png[/img]

Link to comment
Share on other sites

 

Thanks a lot for helping me

 

Link to comment
Share on other sites

In your signature, put your ticker url:

[nobbc]https://www.tickerfactory.com/ezt/d/4;10769;479/st/20210925/e/My+Event/dt/0/k/1704/event.png[/nobbc]

 

between image tags, like this:

[nobbc]https://www.tickerfactory.com/ezt/d/4;10769;479/st/20210925/e/My+Event/dt/0/k/1704/event.png[/img][/nobbc]

 

and you will be able to see your ticker:

 

width=420 height=120https://www.tickerfactory.com/ezt/d/4;10769;479/st/20210925/e/My+Event/dt/0/k/1704/event.png[/img]

 

It has been a while that Could not say why I cant see picture :)

 

Link to comment
Share on other sites

×
×
  • Create New...